# SDR ASOA201200791

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 23,196 hours, 20,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING AFT EMERGENCY LIGHT INOPERATIVE.  RELAMPED RT WING AFT EMERGENCY LIGHT IAW  AMM 33-51-21.  OPS CHECKED GOOD.
